Tuesday, April 21, 2009

Reassess

Our epi responded to my Banzel concerns this morning...

Since Austin is on such a low dose right now, he wants to give it 7-10 days and reassess the situation.

I'm not entirely sure if it's the med or not so I agreed...but said that if the spasms continue to go up from here, that I will not wait that long and we will need to take him off.

Moods are bit better. I'm getting a few laughs here and there and a little more interaction. I know these side effects have a tendency to be worse in the beginning so I'm trying to be patient in that area....trying is the key word here!

I hear the little one stirring from his nap...guess it's time for lunchies!

1 comment:

baby trevor's mommy said...

It SO totally sucks when the drugs make things worse! I've noticed a pattern with Trevy...every time we change anything...the seizures are worse for a few days. And we definately had grumpies the first week of Banz. Although this is where I get annoyed...they can't tell us what's going on...so we have to guess! And I KNOW that Trevy's two year molars are coming in...so could it be that? Ack!

It's gotten better though. The grumpies anyway. Seizures are more intense still. Maybe less often? Maybe... But we increased this morning...and the pattern of more seizures with change emerged.

I don't know...

I hate to go half way and then always wonder "what if"...

But I do know...if we reach max dose with no changes...that's it. We're pullin' the plug. No stalling like I did with Vig.

Anyway sweetie...you know we're all with ya!

((((hugs))))

...danielle